IEEE - Institute of Electrical and Electronics Engineers, Inc. - Converse Theorems for the DMC With Mismatched Decoding

Author(s): Anelia Somekh-Baruch
Sponsor(s): IEEE Information Theory Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 September 2018
Volume: 64
Page(s): 6,196 - 6,207
ISSN (Electronic): 1557-9654
ISSN (Paper): 0018-9448
DOI: 10.1109/TIT.2018.2837892
Regular:

The problem of mismatched decoding with an additive bounded metric $q$ for a discrete memoryless channel $W$ is addressed. We study two kinds of decoders. The $\delta $ -margin mismatched decoder... View More

Advertisement